Previous |  Up |  Next


Title: Control Systems on the Orthogonal Group SO(4) (English)
Author: Adams, Ross M.
Author: Biggs, Rory
Author: Remsing, Claudiu C.
Language: English
Journal: Communications in Mathematics
ISSN: 1804-1388
Volume: 21
Issue: 2
Year: 2013
Pages: 107-128
Summary lang: English
Category: math
Summary: We classify the left-invariant control affine systems evolving on the orthogonal group $SO(4)$. The equivalence relation under consideration is detached feedback equivalence. Each possible number of inputs is considered; both the homogeneous and inhomogeneous systems are covered. A complete list of class representatives is identified and controllability of each representative system is determined. (English)
Keyword: left-invariant control system
Keyword: detached feedback equivalence
Keyword: orthogonal group
MSC: 22E60
MSC: 93B05
MSC: 93B17
MSC: 93B27
idZBL: Zbl 1287.93021
idMR: MR3159284
Date available: 2014-01-27T12:41:12Z
Last updated: 2014-07-30
Stable URL:
Reference: [1] Adams, R.M., Biggs, R., Remsing, C.C.: On the equivalence of control systems on the orthogonal group SO(4).Recent Researches in Automatic Control, Systems Science and Communications, 2012, 54-59, WSEAS Press. MR 2881500
Reference: [2] Adams, R.M., Biggs, R., Remsing, C.C.: Equivalence of control systems on the Euclidean group SE(2).Control Cybernet., 41, 2012, 513-524. MR 3087026
Reference: [3] Agrachev, A.A., Sachkov, Y.L.: Control Theory from the Geometric Viewpoint.2004, Springer. Zbl 1062.93001, MR 2062547
Reference: [4] Aron, A., Moş, I., Csaky, A., Puta, M.: An optimal control problem on the Lie group SO(4).Int. J. Geom. Methods Mod. Phys., 5, 2008, 319-327. Zbl 1159.49002, MR 2422030, 10.1142/S0219887808002795
Reference: [5] Biggs, J.D., Holderbaum, W.: Singularities of optimal control problems on some six dimensional Lie groups.IEEE Trans. Automat. Control, 52, 2007, 1027-1038. MR 2329893, 10.1109/TAC.2007.899010
Reference: [6] Biggs, R., Remsing, C.C.: A category of control systems.An. Şt. Univ. Ovidius Constanţa, 20, 2012, 355-368. Zbl 1274.93062, MR 2928428
Reference: [7] Biggs, R., Remsing, C.C.: A note on the affine subspaces of three-dimensional Lie algebras.Bul. Acad. Ştiinţe Repub. Mold. Mat., 3, 2012, 45-52. MR 3155842
Reference: [8] Biggs, R., Remsing, C.C.: On the equivalence of cost-extended control systems on Lie groups.Recent Researches in Automatic Control, Systems Science and Communications, 2012, 60-65, WSEAS Press.
Reference: [9] Biggs, R., Remsing, C.C.: Control affine systems on semisimple three-dimensional Lie groups.An. Ştiinţe. Univ. Al. I. Cuza Iaşi. Mat., 59, 2013, 399-414.
Reference: [10] Biggs, R., Remsing, C.C.: Cost-extended control systems on Lie groups.Mediterr. J. Math., To appear in Mediterr. J. Math. DOI: 10.1007/s00009-013-0355-0.
Reference: [11] Biggs, R., Remsing, C.C.: Equivalence of control systems on the pseudo-orthogonal group $SO(2,1)_0$.preprint.
Reference: [12] Biggs, R., Remsing, C.C.: On the equivalence of control systems on Lie groups.preprint.
Reference: [13] Birtea, P., Caşu, I., Raţiu, T.S., Turhan, M.: Stability of equilibria for the $\mathfrak{so}(4)$ free rigid body.J. Nonlinear Sci., 22, 2012, 187-212. MR 2912325, 10.1007/s00332-011-9113-2
Reference: [14] Bogoyavlensky, O.I.: Integrable Euler equations on SO(4) and their physical applications.Commun. Math. Phys., 93, 1984, 417-436. MR 0745694, 10.1007/BF01258538
Reference: [15] D'Alessandro, D.: The optimal control problem on SO(4) and its applications to quantum control.IEEE Trans. Automat. Control, 47, 2002, 87-92. MR 1879692, 10.1109/9.981724
Reference: [16] Isidori, A.: Nonlinear Control Systems (Third Edition).1995, Springer.
Reference: [17] Jakubczyk, B.: Equivalence and invariants of nonlinear control systems.Nonlinear Controllability and Optimal Control, 1990, 177-218, Marcel Dekker. Zbl 0712.93027, MR 1061386
Reference: [18] Jovanović, B.: Non-holonomic geodesic flows on Lie groups and the integrable Suslov problem on SO(4).J. Phys. A: Math. Gen., 31, 1998, 1415-1422. Zbl 0945.70014, MR 1628570, 10.1088/0305-4470/31/5/011
Reference: [19] Jurdjevic, V.: Geometric Control Theory.1997, Cambridge University Press. Zbl 0940.93005, MR 1425878
Reference: [20] Jurdjevic, V., Sussmann, H.J.: Control systems on Lie groups.J. Diff. Equations, 12, 1972, 313-329. Zbl 0237.93027, MR 0331185, 10.1016/0022-0396(72)90035-6
Reference: [21] Knapp, A. W.: Lie Groups Beyond an Introduction (Second Edition).2005, Birkhäuser. MR 1920389
Reference: [22] Komarov, I.V., Kuznetsov, V.B.: Kowalewski's top on the Lie algebras $\mathfrak{o} (4)$, $\mathfrak{e} (3)$ and $\mathfrak{o} (3,1)$.J. Phys. A: Math. Gen., 23, 1990, 841-846. MR 1048764, 10.1088/0305-4470/23/6/010
Reference: [23] Linton, C., Holderbaum, W., Biggs, J.: Rigid body trajectories in different 6D spaces.ISRN Math. Phys., 2012. 10.5402/2012/467520
Reference: [24] Nijmeijer, H., Schaft, A. van der: Nonlinear Dynamical Control Systems.1996, Springer. MR 1047663
Reference: [25] Respondek, W., Tall, I.A.: Feedback equivalence of nonlinear control systems: a survey on formal approach.Chaos in Automatic Control, 2006, 137-262, CRC Press. Zbl 1203.93039, MR 2283271
Reference: [26] Sachkov, Y.L.: Control theory on Lie groups.J. Math. Sci., 156, 2009, 381-439. Zbl 1211.93038, MR 2373391, 10.1007/s10958-008-9275-0
Reference: [27] Sokolov, V.V., Wolf, T.: Integrable quadratic classical Hamiltonians on $\mathfrak{so} (4)$ and $\mathfrak{so} (1,3)$.J. Phys. A: Math. Gen., 39, 2006, 1915-1926. MR 2209308, 10.1088/0305-4470/39/8/009
Reference: [28] Sussmann, H.J.: Lie brackets, real analyticity and geometric control.Differential Geometric Control Theory, 1983, 1-116, Birkhäuser. Zbl 0545.93002, MR 0708500


Files Size Format View
ActaOstrav_21-2013-2_2.pdf 516.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo